MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 5 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 5 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-04-050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); No Code Available (3191)
Date of Event 04/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via bha.On (b)(6) 2020, the patient had a pain and the femoral fracture around the stem was confirmed by x-ray.The stem (p/n: 101204050) was penetrated lateral cortical bone.Open reduction internal fixation surgery was performed for the patient¿s left hip joint.On (b)(6) 2020.The bipolar cup (p/n: 856749) and the head (p/n: 136511000) and the stem (p/n: 101204050) were remained the body because the reduction and the fixation succeed by the surgery.The patient had an extra incision due to this event.The surgery was completed within 30 minutes delay.The surgeon commented that the fracture was a possible complication.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 5 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9978954
Report Number1818910-2020-10964
Device Sequence Number14015207
Product Code JDI
UDI-Device Identifier10603295000761
UDI-Public10603295000761
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K843909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012-04-050
Device Catalogue Number101204050
Device Lot NumberHK0709
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR; J-FX BIPOL SHELL&28MMLINR/49MM
Outcome Attributed to Adverse Event Required Intervention;